Ask a doctor

Botox 5 Days Ago, Nose Bone is Sore?

I had botox 5 days ago between my eyes for my 11's. About 2 days after the bone in my nose is very sore. This has lasted for 3 days now. Is this common? Should I see a Dr?

Doctor Answers (9)

Post Botox Soreness

+1

Thank you for your question. The soreness might be due to bruising.  I would obtain a follow up with your provider.  Be sure to get treated under the supervision of a board certified dermatologist or plastic surgeon for best and safest results.  I hope this helps.


Bay Area Dermatologist
4.0 out of 5 stars 10 reviews

Botox Recovery

+1

It is extremely unusual to have such soreness after botox injection. It should resolve quickly. Call your injecting physician to discuss its resolution.

Michael Horn, MD
Chicago Plastic Surgeon
4.5 out of 5 stars 24 reviews

Sore nose following Botox treatment

+1

The issue you describe is not a common side effect of treatment with Botox, and I would recommend a follow up with your physician if this does not resolve itself within a couple of weeks. Thank you, and I hope this helps!

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 32 reviews

You might also like...

Nose Sore After Botox

+1

It is uncommon to have bone soreness after Botox, unless injected deep to where it hits the bone.  Regardless, it should be temporary and resolve on its own.  If it does not, consider calling your treating physician.  Good luck!

Sabrina Fabi, MD
San Diego Dermatologic Surgeon
5.0 out of 5 stars 32 reviews

Nose soreness after Botox

+1

It is quite unusual to have nose soreness after a Botox injection. That said, a headache can certainly occur, and this may be the case. Or, a nerve was hit or deep bruise formed from hitting a blood vessel which causes this discomfort. No doubt it will resolve, likely within a week. If not much better by 2 weeks, see your dermatologist.

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

Botox and soreness

+1

It's not common for you to have a sore nose, after Botox injections to your glabella - follow up with your provider if this doesn't subside for further assessment.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 138 reviews

Bone Pain after Botox

+1

Bone pain and nose pain is not common in our practice after Botox. I would suggest you follow up with your cosmetic surgeon to ensure that there are no other causes for this.

Steven Hacker, MD
West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Botox is an excellent treatment option for "11's"

+1

It is not uncommon to have tenderness at the site of injection. If the injector put the needle in deep and the tip of the needle touched the bone, you can have some soreness at the site than can last a few days to a week. 

It is always a good idea to call the doctors office and let them know and they will advise you as to whether or not you should follow up for them to evaluate if it is a typical reaction or if needs more attention.

Doris Day, MD
New York Dermatologic Surgeon

Nose bone sore after Botox

+1

Sometimes when Botox is used to treat the frown lines between the eyebrows, the muscle on top of the nose is also treated because it can create a horizontal crease there.  It's possible that there could be some pain at the top of your nose if that was done.  I would say that it is not common to have the nasal bone have pain though.  When you say the bone is sore, is it really just the bone, or the area at the top of the nose?  If you really feel that the bone is sore, I would contact your treating physician to be evaluated.  

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.